# SDR GTIA201403091205

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 2,874 hours, 13,731 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 6 Def
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 DEF OXYGEN MASK DROPPED DURING TAXI IN.  REPACKED MASK AT ROW 6 DEF AND TESTED UNIT IAW AMM.  OP'S CHECKED GOOD.
